# SDR FDEA201011284503

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: LJ5619
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INBD FAN COWL HAS 4EA UPPER HINGE COVER PLATES WITH CRACKS.  CRACKED NR2 ENG INBD FAN COWL HINGE COVER PLATES REPAIRED IAW EA F-7110-142348 (NR1 AND NR2 ENG FAN COWLING SHIELD - HINGE BRACKET WELDING REPAIR).  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
